# SDR DALA2019011500305

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD DOOR JAMB STA Y=1012 X=57. FWD DOOR JAMB STA Y=1012 X=57 WAS REPLACED. (LP# 0904201)
